# SDR 04FDEA02718

- Difficulty date: September 17, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- Aircraft time: 78,715 hours, 21,204 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bearing
- Condition: Migrated
- Location: Zone 400
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENG PYLON AFT SPHERICAL BEARING ATTACH BOLT TORQUE STRIP BROKEN & THE BEARING MIGRATES.  REMOVED AND REPLACED BEARING IAW DC 10-30 FEDEX MM 54-40-02-2, REMOVED CORROSION IAW DC10-30 FEDEX MM 54-40-02, REMOVED FUEL DRAIN LINE IAW FEDEX DC 10-30 MM 0- 50-01-0 20-50-02-2, REMOVED AFT BULKHEAD FITTING P/N AUB7025-33 IAW DC10-30 FEDEX SRM 51-31-01 VOL 2, LOCATED, DRILLED NEW AFT BULKHEAD FITTING IAW DAC DWG AUB7025 FEDEX DC10-0 SRM 51-31-01 VOL 2 P/N AUB 7025-33, INSTALLED FITTING IAW DAC DWG AUB7025 FEDEX SRM DC10-30 51-31-01, 51-38-01VOL 2.  R/R FUEL DRAIN LINE IAW FEDEX DC10-30 M 20-50-01-2, 20-50-02-2 TORQUED USING T-8347G REAMED 2 UPPER HOLE IAW FEDEX DC10-30 MM 51-31-01 VOL 2, ALL FASTENERS INSTALLED.
